EconPapers    
Economics at your fingertips  
 

Rawlsian Allocation In Queueing And Sequencing Problem

Parikshit De

MPRA Paper from University Library of Munich, Germany

Abstract: In this paper we analyze the implication of a particular kind of allocation rule called Rawlsian allocation rule on queueing and sequencing problems. We find that in case of queueing problems, Efficient allocation rules are Rawlsian but the converse is not true. For a particular class of Rawlsian allocation rule we characterize the unique class of transfer rule that ensures non-manipulability. Also in case of a situation where there is private information in multiple dimension, we find that a the particular kind of Rawlsian allocation rule equipped with a suitable transfer rule works as a panacea.

Keywords: Queueing problems; Sequencing problems; Strategyproofness; Rawlsian allocation. (search for similar items in EconPapers)
JEL-codes: C72 D82 (search for similar items in EconPapers)
Date: 2014-07-05
New Economics Papers: this item is included in nep-cta and nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/58744/1/MPRA_paper_58744.pdf original version (application/pdf)
https://mpra.ub.uni-muenchen.de/65444/1/MPRA_paper_58744.pdf revised version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:58744

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:58744